# SDR FDKA2010060700138

- Difficulty date: June 7, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 17,582 hours, 16,559 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Battery
- Condition: Discharged
- Location: Fire Ext Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E1 & E2 FIRE EXT BOTTLE A INOP.  EICAS MSG IS DUE TO DEAD BATTERIES.  MX R2 BATTERIES, MSG CLEARED.  BATTERY P/N: 32248-001, POSITION 1 S/N OFF: 10103865, POSITION 2 S/N OFF: 10103886.
